Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Netto inversion number of a sequence


Author: Dominique Foata
Journal: Proc. Amer. Math. Soc. 19 (1968), 236-240
MSC: Primary 05.10
DOI: https://doi.org/10.1090/S0002-9939-1968-0223256-9
MathSciNet review: 0223256
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. N. David and D. E. Barton, Combinatorial chance, Griffin, London, 1962. MR 0155371 (27:5305)
  • [2] D. Foata, Étude algébrique de certains problèmes d'analyse combinatoire et du calcul des probabilités, Publ. Inst. Statist. Univ. Paris 14 (1965), 81-241. MR 0220327 (36:3392)
  • [3] P. A. MacMahon, Combinatory analysis, Vol. 1, Cambridge Univ. Press, Cambridge, 1915.
  • [4] -, The indices of permutations and the derivation therefrom of functions of a single variable associated with the permutations of any assemblage of objects, Amer. J. Math 35 (1913), 281-322. MR 1506186
  • [5] -, Two applications of general theorems in combinatory analysis, Proc. London Math. Soc. 15 (1916), 314-321.
  • [6] E. Netto, Lehrbuch der Combinatorik, Chelsea, New York, 1901.
  • [7] M. P. Schützenberger, On a factorisation of free monoids, Proc. Amer. Math. Soc. 16 (1965), 21-24. MR 0170971 (30:1205)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.10

Retrieve articles in all journals with MSC: 05.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0223256-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society